| Model Number |
LifeVest WCD 4000 System |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor reported that a battery charger was displaying an error code when charging a battery pack.
Additional Manufacturer Narrative
Device evaluation of battery charger has been completed.The reported problem (displays error code when charging battery pack) was confirmed due to the inductor being damaged and knocked off the bedside board.The charger was unable to charge a battery pack.The root cause for the damaged inductor could not be positively identified.There was no adverse event that resulted from the damaged charger.